# SDR UALA2012062203364

- Difficulty date: June 20, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 44,438 hours, 5,412 cycles
- Engine: Pwa PW40903
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Part number: 654W00382
- Part serial: 19
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP - SLAT CONTROL NR 1 MSG WOULD NOT CLEAR.  SEE HISTORY.   REPLACED FSEU-1 AS PER MM 27-51-01, ACCOMPLISHED SYSTEM TEST OF BOTH PRIMARY AND SECONDARY SYSTEM.
